ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
     
 

Contacts

Address: Markusa st. 22, Vladikavkaz,
362027, RNO-A, Russia
Phone: (8672)50-18-06
E-mail: rio@smath.ru

 

 

 

џндекс.Њетрика

Volume 16, 2014, Issue 3

Transvection modules in the overgroups of a non-split maximal torus


Koibaev, V. A. , Dzhusoeva N. A.
Vladikakazian Mathematical Journal. 2014 . Vol. 16. Issue 3. P.3-8
DOI 10.23671/VNC.2014.3.10228
 

Error inequalities for some new quadrature formulas with weight involving \(n\) knots and the \(L_p\)-norm of the \(m\)-th derivative on time scales


Dung P. T.  , Chung N. T. , Huy V. N.
Vladikakazian Mathematical Journal. 2014 . Vol. 16. Issue 3. P.9-21
DOI 10.23671/VNC.2014.3.10229
 

Solutions of the differential inequality with a null Lagrangian: higher integrability and removability of singularities. I


Egorov A. A.
Vladikakazian Mathematical Journal. 2014 . Vol. 16. Issue 3. P.22-37
DOI 10.23671/VNC.2014.3.10232
 

Basis property of the Haar system in weighted variable exponent Lebesgue spaces


Magomed-Kasumov M. G.
Vladikakazian Mathematical Journal. 2014 . Vol. 16. Issue 3. P.38-46
DOI 10.23671/VNC.2014.3.10235
 

About relationship between summability of almost periodic functions and Fouriers coefficients


Khasanov Yu. Kh.
Vladikakazian Mathematical Journal. 2014 . Vol. 16. Issue 3. P.47-54
DOI 10.23671/VNC.2014.3.10236
 

On total preservation of global solvability for a goursat problem associated with a controlled semilinear pseudoparabolic equation


Chernov A. V.
Vladikakazian Mathematical Journal. 2014 . Vol. 16. Issue 3. P.55-63
DOI 10.23671/VNC.2014.3.10238
 

On characterization of zero sets of the weighted class of analytic functions in a disc


Shamoyan F. A. , Rodikova E. G.
Vladikakazian Mathematical Journal. 2014 . Vol. 16. Issue 3. P.64-75
DOI 10.23671/VNC.2014.3.10239
 

Reshetnyak Yurii Grigorievich (on his 85's anniversary)



Vladikakazian Mathematical Journal. 2014 . Vol. 16. Issue 3.
 
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors |  
© 1999-2020 Южный математический институт